# SDR USAA2009040690805

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 30,475 hours, 12,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: A7062
- Condition: Delaminated
- Location: Overwing Exit
- Part time: 27,266 hours, 11,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 91 - PDX-PHX - EMERGENCY EQUIPMENT - RIGHT OVERWING SLIDE DELAMINATED AT UPPER AFT CORNER.  REMOVED AND REPLACED RIGHT OVERWING SLIDE IN ACCORDANCE WITH TASK CARD R1A25301.
